Open Access
Translator Disclaimer
2013 Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups
Li-Jun Zhu
Abstr. Appl. Anal. 2013(SI60): 1-8 (2013). DOI: 10.1155/2013/604369

Abstract

The purpose of the present paper is to study the hierarchical constrained variational inequalities of finding a point x * such that x * , ( A - γ f ) x * - ( I - B ) S x * , x - x * 0 , x , where is the set of the solutions of the following variational inequality: x * Ϝ , ( A - S ) x * , x - x * 0 , x Ϝ , where A , B are two strongly positive bounded linear operators, f is a ρ -contraction, S is a nonexpansive mapping, and Ϝ is the fixed points set of a nonexpansive semigroup { T ( s ) } s 0 . We present a double-net convergence hierarchical to some elements in Ϝ which solves the above hierarchical constrained variational inequalities.

Citation

Download Citation

Li-Jun Zhu. "Approximation for the Hierarchical Constrained Variational Inequalities over the Fixed Points of Nonexpansive Semigroups." Abstr. Appl. Anal. 2013 (SI60) 1 - 8, 2013. https://doi.org/10.1155/2013/604369

Information

Published: 2013
First available in Project Euclid: 26 February 2014

MathSciNet: MR3039164
Digital Object Identifier: 10.1155/2013/604369

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top